Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11284
Title: General stochastic user equilibrium traffic assignment problem with link capacity constraints
Authors: Meng, Q
Lam, WHK 
Yang, L
Keywords: Lagrangian dual method
Link capacity constraints
Stochastic user equilibrium
Traffic assignment
Issue Date: 2008
Publisher: John Wiley & Sons
Source: Journal of advanced transportation, 2008, v. 42, no. 4, p. 429-465 How to cite?
Journal: Journal of advanced transportation 
Abstract: This paper addresses a general stochastic user equilibrium (SUE) traffic assignment problem with link capacity constraints. It first proposes a novel linearly constrained minimization model in terms of path flows and then shows that any of its local minimums satisfies the generalized SUE conditions. As the objective function of the proposed model involves path-specific delay functions without explicit mathematical expressions, its Lagrangian dual formulation is analyzed. On the basis of the Lagrangian dual model, a convergent Lagrangian dual method with a predetermined step size sequence is developed. This solution method merely invokes a subroutine at each iteration to perform a conventional SUE traffic assignment excluding link capacity constraints. Finally, two numerical examples are used to illustrate the proposed model and solution method.
URI: http://hdl.handle.net/10397/11284
ISSN: 0197-6729
EISSN: 2042-3195
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
Citations as of Apr 30, 2016

WEB OF SCIENCETM
Citations

16
Last Week
1
Last month
1
Citations as of Aug 15, 2017

Page view(s)

32
Last Week
0
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.